# SDR AALA202208030188

- Difficulty date: July 18, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737
- Aircraft serial: 33212
- Aircraft time: 36,288 hours, 15,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON INTERCOSTAL NEAR DOORWAY LOCATED AT STA 323 AND WATERLINE 17I. REMOVED AND REPLACED INTERCOSTAL PER AARD 51-00-05-1.
